MathSciNet Relay Station
MathSciNet bibliographic data
MR2055710 (2005d:14027) 14F30 (14F40)
Langer, Andreas; Zink, Thomas De Rham-Witt cohomology for a proper and smooth morphism. J. Inst. Math. Jussieu 3 (2004), no. 2, 231–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement